MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-47702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that"on (b)(6) 2024, the doctor found the swg was kinked due to the swg soft during use on the patient." the operator changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned a single guide wire for evaluation.No obvious signs of use were observed.The guide wire was observed to have a kink in the middle of the body and a slight bend at the proximal end.The distal j-bend was intact.Microscopic examination confirmed the kink in the guide wire body.Both welds were present and were observed to be full and spherical.The kink on the guide wire was measured at 344mm from the proximal tip.A slight bend was measured at 22mm from the proximal tip.The overall length of the guide wire measured 601mm, which is within the specification of 596mm-604mm per the guide wire product drawing.The outer diameter of the guide wire measured 0.790mm , which is within the specification of 0.788mm-0.826mm per guide wire product drawing.Existed lab inventory was used to complete functional testing.The guide wire was advanced through an arrow syringe and 18 ga needle.The distal end of the guide wire passed with little to no difficulty; however , slight resistance was encountered at the location of the kink.Performed per ifu statement , "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of a kinked guide wire was confirmed through visual analysis of the returned sample.The guide wire was kinked at one location near the middle of the body.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that"(b)(6) 2024, the doctor found the swg was kinked due to the swg soft during use on the patient." the operator changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20696225
Report Number3006425876-2024-01158
Device Sequence Number6547067
Product Code FOZ
UDI-Device Identifier10801902102536
UDI-Public(01)10801902102536(11)240326(17)251108(10)71F24C0966(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2025
Device Catalogue NumberCV-47702-E
Device Lot Number71F24C0966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown